Analytical Solutions of Nonlinear Partial Differential Equations Using the Double Sawi–Adomian Decomposition Method
Monther Al-Momani and
Baha' Abughazaleh
Journal of Applied Mathematics, 2026, vol. 2026, 1-8
Abstract:
A double Sawi–Adomian decomposition framework is developed for nonlinear initial-value problems with one space and one time variable. The double transform converts the time derivative and the prescribed data into a Volterra integral equation, whereas Adomian polynomials organize the nonlinear term. In contrast with earlier transform–decomposition studies that mainly report formal series, the present formulation includes a contraction condition for existence and uniqueness, a convergence criterion for the decomposition series, and both a priori and residual-based truncation bounds. A second-order nonlinear equation and the inviscid Burgers equation are examined. Their decomposition components reproduce the Taylor expansions of tanh2ξτ and ξ/1+τ, respectively. Numerical error tables show the effect of the truncation order and also expose the finite radius of convergence in the Burgers example. Thus, the contribution is a certified double-Sawi formulation rather than a claim that changing the transform alone alters the underlying Adomian approximation.
Date: 2026
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/jam/2026/2272559.pdf (application/pdf)
http://downloads.hindawi.com/journals/jam/2026/2272559.xml (application/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnljam:2272559
DOI: 10.1155/jama/2272559
Access Statistics for this article
More articles in Journal of Applied Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().